# SDR SWAA2024021251184

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 49,822 hours, 31,351 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG-FORWARD TRUNNION BEARING PIN ASSY HAS PITTING AROUND LOWER BASE AT H BLOCK ATTACH POINT ON NEW GEAR TO BE INSTALLED.<[01] R&R FWD TRUNNION HOUSING PIN ASSY IN REF TO AMM 57-16-01.;[02] C/W
